# SDR CALA2025100609642

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WET AREA FROM BS 987 - 992 FLOOR WEB HAS AREAS OF CORRISION.   REMOVED AND REPLACED CORRODED AFT CORNER WEB AT STA 987 RBL 45 IAW BAC DWG NO.147A5700 REV:B AND B737-800 SRM 51-40-02.
